# SDR IPXA2019061243182

- Difficulty date: June 12, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 54,409 hours, 17,321 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR HANDLE DIFFICULT TO CLOSE LATCH HANDLE DOES NOT LATCH CLOSED WHEN ACTIVATED FROM INSIDE DOOR CLOSES NORMALLY WHEN CLOSED FROM OUTSIDE.PERFORMED MULTIPLE OPERATIONAL CHECKS OF CREW ENTRY DOOR IAW B767 AMM 52-12-00 OPS CHECK GOOD AT THIS TIME.
